Eine Kennzeichnung endlicher nilpotenter Ringe.

Walter Streb

Elemente der Mathematik (1973)

  • Volume: 28, page 70-71
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Streb, Walter. "Eine Kennzeichnung endlicher nilpotenter Ringe.." Elemente der Mathematik 28 (1973): 70-71. <http://eudml.org/doc/141104>.

author = {Streb, Walter},
journal = {Elemente der Mathematik},
pages = {70-71},
title = {Eine Kennzeichnung endlicher nilpotenter Ringe.},
url = {http://eudml.org/doc/141104},
volume = {28},
year = {1973},

AU - Streb, Walter
TI - Eine Kennzeichnung endlicher nilpotenter Ringe.
JO - Elemente der Mathematik
PY - 1973
VL - 28
SP - 70
EP - 71
UR - http://eudml.org/doc/141104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.